"Successful control and elminiation of a Candida Albicans overgrowth requires a multifaceted program as described below. Failure to follow ALL the steps simultaneously will result in slow progress and will lengthen healing time significantly. The program should be tailored to the individual and must balance the need to eliminate the Candida and deprive it of its food source while insuring proper nutrition for the individual."
Five Steps to Candida Elimination:
1. You must starve it into submission by eliminating its food source.
2. You must kill it with anti-fungal herbs and supplements. [e.g....garlic, onion, caprylic acid, Pau D'Arco capsules or tea, clove, grapefruit seed extract, olive leaf extract, oil of oregano, tea tree oil, Echinacea, Goldenseal, black walnut, MSM, barberry root, uva ursi, neem leaf, biotin]
3. You must reestablish the proper balance and quantity of probiotic bacteria in the digestive tract. [...multi-strain lactobacillus acidophilus and bifidus capsules with FOS should be taken between meals to maximize repopulation of the digestive tract by beneficial bacteria.]
4. You must reestablish proper levels of all B vitamins (yeast free) and utilize other immune enhancing supplements to boost immune system function. [e.g ... B complex vitamins (yeast free), biotin, beta 1-3 glucan, colostrum, maitake mushroom, vitamins A, C, E, zinc and selenium]
5. You must cleanse and heal the digestive tract to promote proper elimination of toxins and Candida and assimilation of nutrients. [e.g...chlorophyll, MSM, omega 3 fatty acids found in flax seed and salmon oils, GLA found in borage, evening primrose and black currant oils. Pantothenic acid, digestive enzymes between meals]
Now....How in the world am I EVER going to remember that wchun is Heatherkiss??????
-------------------- --Lymetutu-- Opinions, not medical advice! Posts: 94680 | From Texas | Registered: Feb 2001
| IP: Logged |
Two things that might help...
rub some lavender oil on it or teatree and cut a glove of garlic in half and rub it on the area.
Put all your shoes in the sun when they are not on your feet.
IP: Logged |
I don't know if you remember Dalphia on here last year but she had severe itching - she's a friend of mine. Here is her post:
quote:Dalphia Frequent Contributor Member # 8305
posted January 30, 2006 11:02 PM -------------------------------------------------------------------------------- From my recent experience of drastic itching, the doctor had no idea. This went on for almost two weeks and I have very bad scarring from scratching which I just couldn't help but do.
As it turned out it was from the Doxy. abx. coupled with all the other regime I was taking. This caused my blood pressure to excelerate, vomiting, etc. I stopped the abx. and within two days the itching stopped. As it turned out it was a very bad reaction to medicine. People, take my advise, the itching is not a herx or die off of spirochetes............itching is a result of abx. this was almost a deadly experience for me.
After the episode ended, the doctor agreed it was an abx. allergic reaction.
I feel for you and the only thing that will help get you through this is to stop all medications for a while.
This is only my experience, others may not have been as extensive as what I experienced.
You might need to keep close check on your accelerated heart rate, blood pressure. It was a horrible experience and one I never want to experience again.
If I remember right, she was also on a lot of supplements. She stopped all of it for awhile and the itching stopped.
Could you stop everything for a few days to see if the itching lessens, then add things back one at a time?
the itching sounds horrible. I had some itching while on cipro.
How about tyring something like benadryl?
Hang in there.
-------------------- "Say it straight simple and with a smile."
"Thus the task is, not so much to see what no one has seen yet, But to think what nobody has thought yet, About what everybody sees."
pos babs, bart, igenex WB igm/igg Posts: 3156 | From Lyme limbo | Registered: Oct 2005
| IP: Logged |
Frequent Contributor (1K+ posts)
Member # 8512
Until you can figure out what it is....
Neurontin or Lyrica might work.
Both drugs work on nerve pain.
(A friend here with cancer was going wild with itching and his oncologist finally tried Lyrica and it did the trick - it is the toxins put out by the tumor that cause the itch.)
There was a post here recently from someone who said their LLMD told them that Lymies put out similar toxins that can make us itch. Add some yeast die-off and it may just be too much for the body to handle.
Just some other thoughts.....
If it is a toxin issue, stopping everything (drugs) or cutting way back may be the only way to to allow the body to catch up to the toxin load.
I would check my urine or saliva pH often to make sure that isn't out of whack.
I think I would try something to help bind and get toxins out through the GI tract such as more chlorella or cholestyramine (if you can handle it). And lots of water intake.
Someone posted recently about taking psyllium (Metamucil-type products) to bind toxins and yeast and get them out of the body....
FAR Infared saunas, hot baths, steam tents or something to make you sweat might make it worse briefly but would probably help eventually.
Use Free & Clear liquid detergents and dryer sheets - no fabric softener in the washer - until you get this figured out. Fabric softener almost always sets off itching for me.
Good luck! Itching can drive you insane, plus scratching can cause infection, etc. Been there, done that.
-------------------- Tracy .... Prayers for the Lyme Community - every day at 6 p.m. Pacific Time and 9 p.m. Eastern Time – just take a few moments to say a prayer wherever you are…. Posts: 2966 | From Colorado | Registered: Dec 2005
| IP: Logged |